# SDR CA190522014

- Difficulty date: May 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348C5B1
- Condition: Contaminated
- Location: Left
- Component: Engine, Ge
- Component part number: CF348C5B1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFT LAV SMOKE WARNING MESSAGE ON ROTATION    FOUND EVIDENCE OF OIL COKING ON STAGE 3 STATOR PLATFORM AND ON THE LEADING EDGE OF 5TH STAGE ROTOR DURING BOROSCOPE OF LEFT ENGINE. R/R LEFT ENGINE. (TC# 20190522014)
